2019    2018    2017    2016    2015    2014    2013    2012    2011   


   
   


   

Revenir à la liste complète des publications pour l'année en cours


Consultez nos publications en libre accès sur HAL.

2012


57 publication(s) :

Articles

1 - 
A. (. Rasheed, A. Belmiloudi - 
An analysis of a phase-field model for isothermal binary alloy solidification with convection under the influence of magnetic field - 
Journal of Mathematical Analysis and Applications, Elsevier, 2012, Vol. 390 (No. 1), p. 244-273. 〈10.1016/j.jmaa.2012.01.034〉. 〈hal-00665480〉 - 
DOI : https://doi.org/10.1016/j.jmaa.2012.01.034 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
2 - 
Y. Achdou, T. Deheuvels, N. Tchou - 
JLip versus Sobolev Spaces on a Class of Self-Similar Fractal Foliages - 
Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 97 (2), pp.142-172. ⟨10.1016/j.matpur.2011.07.002⟩. ⟨hal-00555205⟩ - 
DOI : https://doi.org/10.1016/j.matpur.2011.07.002 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
3 - 
S. Albeverio, A. Debussche, L. Xu - 
Exponential mixing of the 3D stochastic Navier-Stokes equations driven by mildly degenerate noises - 
Applied Mathematics and Optimization, Springer Verlag (Germany), 2012, 66 (2), pp.273-308. ⟨10.1007/s00245-012-9172-2⟩. ⟨hal-00463793⟩ - 
DOI : https://doi.org/10.1007/s00245-012-9172-2 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
4 - 
G. Barles, O. Ley, H. Mitake - 
Short Time Uniqueness Results for Solutions of Nonlocal and Non-monotone Geometric Equations - 
Mathematische Annalen, Springer Verlag, 2012, 352 (2), pp.409-451. ⟨10.1007/s00208-011-0648-1⟩. ⟨hal-00486802⟩ - 
DOI : https://doi.org/10.1007/s00208-011-0648-1 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
5 - 
V. Bonnaillie-Noël, M. Dauge, N. Popoff, N. Raymond - 
Discrete spectrum of a model Schrödinger operator on the half-plane with Neumann conditions - 
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2012, 63 (2), pp.203-231. ⟨10.1007/s00033-011-0163-y⟩. ⟨hal-00527643v4⟩ - 
DOI : https://doi.org/10.1007/s00033-011-0163-y - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
6 - 
D. Bothe, M. Pierre - 
The instantaneous limit for reaction-diffusion systems with a fast irreversible reaction - 
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2012, 5 (1), pp.49-59. ⟨10.3934/dcdss.2012.5.49⟩. ⟨hal-00685755⟩ - 
DOI : https://doi.org/10.3934/dcdss.2012.5.49 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
7 - 
D. Bothe, M. Pierre, G. Rolland - 
Cross-Diffusion Limit for a Reaction-Diffusion System with Fast Reversible Reaction - 
Communications in Partial Differential Equations, Taylor & Francis, 2012, 37 (11), pp.1940-1966. ⟨10.1080/03605302.2012.715706⟩. ⟨hal-00906640⟩ - 
DOI : https://doi.org/10.1080/03605302.2012.715706 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
8 - 
M. Briane, M. Camar-Eddine - 
An optimal condition of compactness for elasticity problems involving one directional reinforcement - 
Journal of Elasticity, Springer Verlag, 2012, 107 (1), pp.11-38. ⟨10.1007/s10659-011-9334-5⟩. ⟨hal-00497567⟩ - 
DOI : https://doi.org/10.1007/s10659-011-9334-5 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
9 - 
F. Buret, M. Dauge, P. Dular, L. Krähenbühl, V. Péron, R. Perrussel, C. Poignard, D. Voyer - 
Eddy currents and corner singularities - 
IEEE Transactions on Magnetics, Institute of Electrical and Electronics Engineers, 2012, 48 (2), pp.679-682. ⟨10.1109/TMAG.2011.2175378⟩. ⟨inria-00614033v2⟩ - 
DOI : https://doi.org/10.1109/TMAG.2011.2175378 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
10 - 
F. Camilli, O. Ley, P. Loreti, V. D. Nguyen - 
Large time behavior of weakly coupled systems of first-order Hamilton-Jacobi equations - 
Nodea-nonlinear differential equations and applications, 2012, 19 (6), pp.719-749. ⟨10.1007/s00030-011-0149-7⟩. ⟨hal-00589387⟩ - 
DOI : https://doi.org/10.1007/s00030-011-0149-7 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability


1-10    11-20    21-30    31-40    41-50    51-57   

Exporter les données affichées en CSV - Exporter les données affichées en RTF